# SDR ASAA2018071625443

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,886 hours, 12,132 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT CAPTAIN'S NAV DISPLAY SHOWED VTK FLAG AND BOTH MCDU'S REVERTED TO THE MENU PAGE WITH A MISSING FMC PROMPT. AFTER ABOUT 15 - 20 SECONDS NORMAL OPS WERE RESTORED (VTK FLAG WENT AWAY AND FMC PROMPT WAS RESTORED. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836. DETERMINED TO BE AN INTERMITTENT FAULT. RESET CHECKED OKAY. OPS CK NORMAL.
